Dear friend, welcome and thanks for entrusting your query here at HCM!
I am Dr. Prasad Akole (Critical Care Expert- http://bit.ly/Dr-Prasad-Akole) and am glad to address to your query here.
Your symptoms suggest cardiac ischaemia (reduced blood supply) and a symptomatic bradycardia
There could be a new blood supply problem underlying and you may be having low BP/ heart pumping.
I would advise immediate medical attention, an EKG and a 2D echo along with a cardiologist’s opinion to look for the cause.
A visit to the ER is better is doctor’s appointment is not quickly poissible.
Take an aspirin
if you are not on it and have no bleeding history. Avoid any nitrate, sorbitrate
, nitro patch/ tablet.
Lie flat on feeling dizzy, keep company. Stop any beta blockers.
Please keep me posted on your progress.
I hope you are fully satisfied with the guidance I gave.
Hope I have answered all your questions. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this answer.
Thank you and Good luck!